# SDR SWAA2022031166139

- Difficulty date: January 31, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON STA 500D AT LEVEL STRINGER 19 L FWD CARGO COMPARTMENT 2022-67695 / [01] TOOL USED P/N: 700-113-10; S/N: 0023246; DUE DATE: 23-SEP-22;[02] REPLACED GUSSET LOCATED ON STA 500D AT LEVEL STRINGER 19 L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. DWG 143A7902; SHEET 174 REV - . ?SEE INDIVIDUAL SING-OFFS BELOW?.;[03] REPLACED GUSSET LOCATED ON STA 500D AT LEVEL STRINGER 19 L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. DWG 143A7902; SHEET 174 REV - . ?SEE INDIVIDUAL SING-OFFS BELOW?. CERTIFIED AS RII  TASK COMPLETED
